Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Understanding Your LabsUnderstanding Your Labs
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


CD4 high CD8 high total lymphocytes high
May 24, 2008

Hi Doctor,

I just got my CD4/CD8 and FBC labs and they are as follow:

1) FCB All parameters are within the standard range, in the exception of the total lymphocyte count which is of 5.2 billion (std range 1-4)

2) My CD4 is 802 but 16.8% and my CD8 is very high : 3200, so the ratio CD4:CD8 is 0.28.

3) My viral load so far have been in the 1k-5k range. I do not have my latest VL yet.

4) I am out of meds. Recent symptoms: - light night sweat (2 time a week maxi), no weight lose, no fever, 1 swollen lymph node on the upper neck is hard (around 0.5 cm) and not mobile. - Light dizziness have happen time to time since few months, but only the day, never at night. It happen also that I get few days or month without feeling dizzy.

- 2 months ago, my total lymphocyte count was of 4.2 billion, and to come to 3.98 2 week after (6 weeks from now).

Questions: 1) What could be the cause of the high CD4/CD8/Total lymphocyte ? Lymphoma, Lymph TB, Body adaptation, etc ? (Note: Got infected Q4 06, NADIR 361, since then, continuous increase of the CD4. Never measured the CD8 till now).

2) Should I start HAART being given the symptoms, counts, in particular the CD4% ?

I will see my doc soon, but as working in a developed country, I seeking for advise to know if I should come back to Europe to follow a treatment.

Thank you very much for your answers.

Kind Regards,

Response from Dr. Holodniy

Your CD8 increase is a natural reaction to HIV infection. No, I would not recommend starting HAART.



Previous
time of day count variation
Next
hepatis c

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement